Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 27, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Sep 8, 2018, 10:27 PM CDT for Dimmit County, Texas. It took effect at Sep 11, 2018, 6:16 AM CDT. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2018, 10:27 PM CDT (03:27 UTC)
- In effect from
- Sep 11, 2018, 6:16 AM CDT
- Expired
- Sep 12, 2018, 6:15 PM CDT
- In force
- 36 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Dimmit County, TX
The radar
The Laughlin AFB radar (KDFX), 112 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nueces River near Asherton (ASRT2). The gauge peaked at 23.49 ft at Sep 13, 2018, 5:00 PM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08193000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
245
WGUS44 KEWX 090327
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1027 PM CDT Sat Sep 8 2018
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Nueces River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC127-092126-
/O.NEW.KEWX.FL.W.0027.180911T1116Z-180912T2315Z/
/ASRT2.1.ER.180911T1116Z.180911T1800Z.180912T1115Z.NO/
1027 PM CDT Sat Sep 8 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Nueces River Near Asherton.
* from Tuesday morning to Wednesday evening...or until the warning is cancelled.
* At 9:30 PM Saturday the stage was 0.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue to rise to
near 21.1 feet by Tuesday early afternoon.The river will fall below flood
stage by Wednesday morning.
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
the flood plain. Livestock and equipment should be moved from vulnerable
areas.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Asherton 18 20 0.6 Sat 09 PM 3.1 10.8 20.4 19.9 14.9
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$6 follow-up statements
080
WGUS84 KEWX 090720
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
220 AM CDT Sun Sep 9 2018
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC127-100119-
/O.EXT.KEWX.FL.W.0027.180911T1522Z-180912T1945Z/
/ASRT2.1.ER.180911T1522Z.180912T0000Z.180912T0745Z.NO/
220 AM CDT Sun Sep 9 2018
The flood warning continues for
the Nueces River Near Asherton.
* At 1:30 AM Sunday the stage was 0.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Tuesday morning and continue to rise
to near 20.9 feet by Tuesday evening. The river will fall below flood stage by
early Wednesday morning.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
damage.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sun Mon Tue Wed Thu
Asherton 18 20 0.6 Sun 01 AM 0.8 6.2 19.1 18.8 12.1
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$936
WGUS84 KEWX 091422
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
922 AM CDT Sun Sep 9 2018
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC127-100821-
/O.EXT.KEWX.FL.W.0027.180911T1451Z-180912T2130Z/
/ASRT2.1.ER.180911T1451Z.180912T0000Z.180912T0930Z.NO/
922 AM CDT Sun Sep 9 2018
The flood warning continues for the Nueces River Near Asherton.
* At 8:30 AM Sunday the stage was 0.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Tuesday morning and continue to rise
to near 21.3 feet by Tuesday evening. The river will fall below flood stage by
Wednesday morning.
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
the flood plain. Livestock and equipment should be moved from vulnerable
areas.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Asherton 18 20 0.6 Sun 08 AM 6.4 19.0 19.5 13.6 9.6
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$503
WGUS84 KEWX 091920
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
220 PM CDT Sun Sep 9 2018
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC163-101318-
/O.EXT.KEWX.FL.W.0035.180910T1633Z-180913T0448Z/
/DBYT2.2.ER.180910T1633Z.180911T0600Z.180912T1648Z.NO/
220 PM CDT Sun Sep 9 2018
The flood warning continues for the Frio River Near Derby.
* At 1:30 PM Sunday the stage was 2.0 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and continue to
rise to near 9.0 feet by early Tuesday morning. The river will fall below
flood stage by late Wednesday morning.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Derby 6 6 2.0 Sun 01 PM 2.5 8.9 6.4 4.4 3.1
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$
TXC127-101318-
/O.EXT.KEWX.FL.W.0027.180911T1600Z-180912T1925Z/
/ASRT2.1.ER.180911T1600Z.180912T0000Z.180912T0725Z.NO/
220 PM CDT Sun Sep 9 2018
The flood warning continues for the Nueces River Near Asherton.
* At 1:30 PM Sunday the stage was 0.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Tuesday morning and continue to rise
to near 21.0 feet by Tuesday evening. The river will fall below flood stage by
early Wednesday morning.
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
the flood plain. Livestock and equipment should be moved from vulnerable
areas.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Asherton 18 20 0.6 Sun 01 PM 3.6 19.2 18.4 12.8 9.9
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$181
WGUS84 KEWX 100249
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
949 PM CDT Sun Sep 9 2018
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
...The flood warning continues for the following rivers in Texas..
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC163-102049-
/O.CON.KEWX.FL.W.0035.180910T1000Z-180913T1800Z/
/DBYT2.2.ER.180910T1000Z.180911T0600Z.180913T0600Z.NO/
949 PM CDT Sun Sep 9 2018
The flood warning continues for
the Frio River Near Derby.
* At 9:30 PM Sunday the stage was 3.9 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to rise to
near 8.8 feet by early Tuesday morning. The river will fall below flood stage
by early Thursday morning.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Derby 6 6 3.9 Sun 09 PM 6.6 8.8 7.5 5.4 3.3
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$
TXC127-102049-
/O.EXT.KEWX.FL.W.0027.180912T0325Z-180913T1845Z/
/ASRT2.1.ER.180912T0325Z.180912T1200Z.180913T0645Z.NO/
949 PM CDT Sun Sep 9 2018
The flood warning continues for
the Nueces River Near Asherton.
* At 9:30 PM Sunday the stage was 0.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Tuesday before midnight and continue to
rise to near 20.8 feet by Wednesday morning. The river will fall below flood
stage by early Thursday morning.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
damage.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Asherton 18 20 0.6 Sun 09 PM 9.4 17.6 20.8 19.3 15.8
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$089
WGUS84 KEWX 101611
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
1111 AM CDT Mon Sep 10 2018
...The flood warning continues for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC163-111011-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-180913T1617Z/
/DBYT2.2.ER.180910T1403Z.180911T1200Z.180913T0417Z.NO/
1111 AM CDT Mon Sep 10 2018
The flood warning continues for
the Frio River Near Derby.
* At 10:30 AM Monday the stage was 6.4 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 9.1 feet by tomorrow
morning. The river will fall below flood stage Wednesday before midnight.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Derby 6 6 6.4 Mon 10 AM 9.1 7.7 5.2 3.4 2.7
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$
TXC127-111011-
/O.EXT.KEWX.FL.W.0027.180912T1630Z-180914T1648Z/
/ASRT2.1.ER.180912T1630Z.180913T1200Z.180914T0448Z.NO/
1111 AM CDT Mon Sep 10 2018
The flood warning continues for
the Nueces River Near Asherton.
* At 10:30 AM Monday the stage was 0.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Wednesday morning and continue to
rise to near 21.1 feet by Thursday morning. The river will fall below flood
stage by Thursday before midnight.
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
the flood plain. Livestock and equipment should be moved from vulnerable
areas.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Asherton 18 20 0.6 Mon 10 AM 4.3 19.1 21.1 19.3 15.7
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$097
WGUS84 KEWX 110151
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
851 PM CDT Mon Sep 10 2018
...The flood warning is cancelled for the following rivers in Texas...
Nueces River Near Asherton Affecting Dimmit County
...The flood warning continues for the following rivers in Texas...
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC163-111951-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-180915T2248Z/
/DBYT2.2.ER.180910T1403Z.180912T0600Z.180915T1048Z.NO/
851 PM CDT Mon Sep 10 2018
The flood warning continues for
the Frio River Near Derby.
* At 8:30 PM Monday the stage was 8.3 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 9.7 feet by Wednesday
morning. The river will fall below flood stage Saturday morning.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Derby 6 6 8.3 Mon 08 PM 9.1 9.7 9.3 8.0 5.9
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$
TXC127-110221-
/O.CAN.KEWX.FL.W.0027.000000T0000Z-180914T1648Z/
/ASRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
851 PM CDT Mon Sep 10 2018
The flood warning is cancelled for
the Nueces River Near Asherton.
* At 8:30 PM Monday the stage was 0.6 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage at 18.3 feet Wednesday
evening.
* Impact...At 18.0 feet...Flow reaches into low sections of the flood plain.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Asherton 18 20 0.6 Mon 08 PM 10.7 17.8 18.2 16.4 12.8
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 8, 7:13 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Sep 8, 7:13 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 713 PM CDT Sat Sep 8 2018 .AVIATION... /00Z TAFS/ An update has been issued for improving conditions around AUS. This places all the TAF sites into relative stability, although high pwat values over the region warrants a mention of vcsh through much of the early periods. Still large areas of light radar echoes signal light sprinkles possible from an elevated layer of clouds that is associated with what was an mcv that lifted out of Mexico earlier today. Cold front position appears to be much unchanged for much of today as mesoscale outflows have governed much of the wind direction over the I-35 taf sites. As shortwave activity increase across the area near midnight, this is when thunderstorm chances ramp up at SSF/SAT and potentially as far north as AUS. The cold front shows an approach into the I-35 corridor and sets up a period of overrunning rain and storms for several hours of potentially ifr of lower conditions. DRT could miss out of the heavy downpours and thunder, but areas of showers should be in the area through around daybreak. Along I-35, improvements are expected to linger into the mid- afternoon, and possibly through the early evening where the front remains shallow over SAT/SSF. && .PREV DISCUSSION... /ISSUED 251 PM CDT Sat Sep 8 2018/ SHORT TERM (Tonight through Sunday Night)... Showers and thunderstorms have waned across the western half of the CWA, but increased in the eastern half of the CWA this afternoon. With the proximity of an upper-level trough, very moist Gulf air (PWS AOA 2 inches), and the stalling WSW to ENE frontal boundary across the area will continue to produce rounds of storms over the next 24 hours. Global and mesoscale models are in good agreement in focusing the main activity along U.S. 90, including metro San Antonio. That said, everyone should see some rain by noon Sunday, with many places receiving 1-3 inches, and a few spots getting up to seven inches. This should result in a lot of minor flooding, with some moderate level river flooding. Therefore, a flash flood watch has been extended in time (until Sunday at 1 pm) and in areas (now covering all of South Central Texas). We will likely trim back the watch on Sunday morning as areas clear from the heaviest rain. LONG TERM (Monday through Saturday)... The upper level trough begins to drift east on Monday, so rain chances will drop through mid-week. However, a large scale surge in moist air and troughing (also likely to affect Florence along the U.S. East Coast), will bring back higher rain chances Thursday and Friday. The rain and cloudcover will keep high temperatures at or slightly below normal all week (around 90 F), while lows stay near normal in the upper 60s to lower 70s. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 72 82 70 86 70 / 80 80 40 20 30 Austin Bergstrom Intl Airport 72 82 70 86 70 / 80 90 50 30 30 New Braunfels Muni Airport 72 82 70 86 70 / 80 90 50 40 30 Burnet Muni Airport 70 81 68 84 68 / 70 60 20 10 20 Del Rio Intl Airport 71 82 69 87 69 / 60 50 20 10 - Georgetown Muni Airport 71 83 68 85 69 / 70 60 30 20 20 Hondo Muni Airport 72 81 69 85 69 / 70 80 40 20 20 San Marcos Muni Airport 72 82 70 85 70 / 80 90 50 40 30 La Grange - Fayette Regional 73 84 72 86 71 / 60 70 50 60 40 San Antonio Intl Airport 73 81 69 85 71 / 80 90 50 30 30 Stinson Muni Airport 74 82 71 85 72 / 80 80 50 40 30 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday afternoon for Atascosa-Bandera- Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Dimmit-Edwards- Fayette-Frio-Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr- Kinney-Lavaca-Lee-Llano-Maverick-Medina-Real-Travis-Uvalde-Val Verde-Williamson-Wilson-Zavala. && Mesoscale/Aviation...Oaks Synoptic/Grids...Treadway Public Service/Data Collection...YB
Hazardous weather outlook, Sep 8, 3:26 PM CDT, 7 hours 1 minute before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 326 PM CDT Sat Sep 8 2018 TXZ171>173-183>194-202>209-217>225-228-092030- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 326 PM CDT Sat Sep 8 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Scattered to numerous showers and thunderstorms are expected across South Central Texas today and tonight. The main concern will be heavy rainfall and possible flooding. A Flash Flood Watch is in effect for all of South Central Texas. Areas that have recently seen heavy rainfall will be at greater risk for flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered to numerous showers and thunderstorms will continue across South Central Texas through Sunday. Isolated areas of heavy rainfall could lead to flooding mainly across areas that have had significant rains recently. A Flash Flood Watch will be in effect for all of South Central Texas, with heavy rain threat shifting from northwest to southeast mid- morning Sunday. Showers and thunderstorms will gradually become less numerous Monday through Wednesday. Locally heavy rains may cause some minor flooding. .SPOTTER INFORMATION STATEMENT... While spotter activation is not anticipated, any reports of heavy rainfall or flooding are appreciated.
In the hours before
Special weather statement, Sep 8, 5:13 PM CDT, 5 hours 14 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 513 PM CDT SAT SEP 8 2018 TXZ191>193-207-208-082245- Guadalupe TX-Caldwell TX-Bastrop TX-Hays TX-Travis TX- 513 PM CDT SAT SEP 8 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CALDWELL...SOUTHEASTERN HAYS...NORTHEASTERN GUADALUPE...SOUTH CENTRAL TRAVIS AND WESTERN BASTROP COUNTIES UNTIL 545 PM CDT... At 512 PM CDT, Doppler radar was tracking a strong thunderstorm near Lockhart, moving north at 15 mph. Winds in excess of 40 mph, very heavy rainfall, and pea sized hail will be possible with this storm. Locations impacted include... San Marcos, Kyle, Buda, Lockhart, Martindale, Uhland, Mustang Ridge, Niederwald, Staples, Fentress, Zorn, Onion Creek, Creedmoor, San Marcos Regional Airport, Maha, Maxwell, Reedville, Redwood, Lytton Springs and Mendoza. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2972 9775 2974 9797 3012 9779 3007 9751 TIME...MOT...LOC 2212Z 192DEG 14KT 2991 9771 MO
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 9:49 PM CDT | River Flood Warning | EWX | Val Verde | 5 hr |
| Sep 9, 2:12 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Sep 9, 3:58 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Sep 9, 4:25 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 6 hr |
| Sep 9, 4:43 AM CDT | Flash Flood Warning | EWX | Bexar, Comal | 12 hr |
| Sep 9, 4:57 AM CDT | Areal Flood Advisory | EWX | Bastrop, Travis | 3 hr |
| Sep 9, 5:36 AM CDT | Areal Flood Advisory | EWX | Comal, Hays | 114 min |
| Sep 9, 5:51 AM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 114 min |
| Sep 9, 6:35 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio, Medina | 3 hr |
| Sep 9, 7:21 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 3 hr |
| Sep 9, 8:09 AM CDT | Areal Flood Advisory | EWX | Medina | 2 hr |
| Sep 9, 8:11 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe, Karnes, Wilson | 2 hr |
| Sep 9, 9:00 AM CDT | River Flood Warning | EWX | Bexar | 23 hr |
| Sep 9, 9:00 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 54 hr |
| Sep 9, 9:00 AM CDT | River Flood Warning | EWX | Karnes, Wilson | 3 days |
| Sep 9, 9:00 AM CDT | River Flood Warning | EWX | Karnes, Wilson | 42 hr |
| Sep 9, 9:00 AM CDT | River Flood Warning | EWX | Karnes | 72 hr |
| Sep 9, 9:14 AM CDT | River Flood Warning | EWX | Goliad, Karnes | 7 days |
| Sep 9, 9:14 AM CDT | River Flood Warning | EWX | Bexar | 30 hr |
| Sep 9, 9:18 AM CDT | River Flood Warning | EWX | Frio | 4 days |
| Sep 9, 9:49 AM CDT | Areal Flood Advisory | EWX | Bastrop, Travis | 3 hr |
| Sep 9, 10:01 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 6 hr |
| Sep 9, 10:12 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 6 hr |
| Sep 9, 10:56 AM CDT | Areal Flood Advisory | EWX | Kendall | 3 hr |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.